MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01254
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 04/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, modular neck fracture left hip.It is not mentioned on initial report if a revision surgery has already been performed.A device with lot number: 0805msn0158 has been indicated to be related to this event however this lot number does not correspond to an actual microport orthopedics product.
 
Event or Problem Description
Allegedly, modular neck fracture left hip.Additional information received on 2023-07-06: the patient suddenly felt pain in the area of the left hip without trauma since then he can no longer put full weight on the left hip.Non-mpo components: product id: 0805m8n0158 implantec gmbh of grenzgasse 38a, 2340 mödling/ lot number: 90621-a/ qty: (b)(4).

Brand Name
PROFEMUR® MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17043383
Report Number3010536692-2023-00104
Device Sequence Number5130275
Product Code LWJ
UDI-Device IdentifierM684PHA012541
UDI-PublicM684PHA012541
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01254
Device Catalogue NumberPHA01254
Device Lot Number039831013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer05/11/2023
05/11/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/12/2023
11/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2941-2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown